# SDR CA130116002

- Difficulty date: January 14, 2013
- Submitted: September 14, 2015
- Operation: Air carrier
- Make and model: Bombdr DHC8400
- Aircraft time: 3,409 hours
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Making Metal
- Part time: 3,513 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

(CAN) DURING CRUISE NR 1 ENGINE OIL PRESSURE WAS LOSS, THE ENGINE WAS SHUTDOWN, THE FLIGHT CREW DECLARED AN EMERGENCY AND DIVERTED TO A NEARBY AIRPORT.  DURING TROUBLESHOOTING, A SIGNIFICANT AMOUNT OF METAL PARTICLES WERE FOUND ON THE TURBO MACHINERY CHIP DETECTOR, ENGINE IS BEING REPLACED/TESTED AT THIS TIME.
